# SDR WRLA2006099

- Difficulty date: October 15, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N304
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- Engine: Ge CF650C2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK IN RME FOUND 5 EA ATTACH BRAKETS CORRODED ON RIGHT O/B FLAP VANE. INSTALLED 5 SERVICABLE ATTACH BRAKETS ON RIGHT FLAP VANE IAW DC10 MM 57-52-02.
